izpis_h1_title_alt

Existence and multiplicity of solutions for double-phase Robin problems
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (327,04 KB)

Abstract
We consider a double phase Robin problem with a Carathéodory nonlinearity. When the reaction is superlinear but without satisfying the Ambrosetti-Rabinowitz condition, we prove an existence theorem. When the reaction is resonant, we prove a multiplicity theorem. Our approach is Morse theoretic, using the notion of homological local linking.

Language:English
Keywords:double phase Robin problem, Carathéodory nonlinearity, existence theorem, superlinear case, positive solutions, resonant case
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2020
Number of pages:str. 546-560
Numbering:Vol. 52, iss. 3
UDC:517.956
ISSN on article:0024-6093
DOI:10.1112/blms.12347 Link is opened in a new window
COBISS.SI-ID:16036355 Link is opened in a new window
Views:243
Downloads:180
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Bulletin of the London Mathematical Society
Shortened title:Bull. Lond. Math. Soc.
Publisher:C.F.Hodgson and Son
ISSN:0024-6093
COBISS.SI-ID:25154560 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back